# SDR AALA202412293097

- Difficulty date: December 27, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 41,611 hours, 17,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Migrated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE L1 DOOR WILL NOT CLOSE. MAINTENANCE REPLACED UPPER HINGE ARM PIN AT ENTRY DOOR L1 PER AARD 52-10-00-4 AND ACCOMPLISHED ENTRY DOOR ARM ADJUSTMENT AT ENTRY DOOR L1 PER AMM 52-11-21.
